Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 34, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 1, 2008, 7:26 PM CDT for Lincoln County, Logan County, Payne County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2008, 7:26 PM CDT (00:26 UTC)
- Expired
- May 1, 2008, 8:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Lincoln County, OK, Logan County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 72 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 6:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 3058 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 020025 TOROUN OKC081-083-119-020100- /O.NEW.KOUN.TO.W.0034.080502T0026Z-080502T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 726 PM CDT THU MAY 1 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA... EASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA... SOUTHERN PAYNE COUNTY IN CENTRAL OKLAHOMA... * UNTIL 800 PM CDT * AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF COYLE...MOVING NORTHEAST AT 31 MPH. * LOCATIONS IN THE WARNING INCLUDE COYLE...LANGSTON AND PERKINS. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. LAT...LON 3606 9713 3600 9691 3583 9718 3589 9733 TIME...MOT...LOC 0026Z 219DEG 27KT 3588 9720 $$ WR
2 follow-up statements
000
WWUS54 KOUN 020032 RRA
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT THU MAY 1 2008
OKC081-083-119-020100-
/O.CON.KOUN.TO.W.0034.000000T0000Z-080502T0100Z/
LINCOLN OK-LOGAN OK-PAYNE OK-
733 PM CDT THU MAY 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
PAYNE...EASTERN LOGAN AND EXTREME NORTHWESTERN LINCOLN COUNTIES...
AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHEAST
OF COYLE...MOVING NORTHEAST AT 31 MPH.
* LOCATIONS IN THE WARNING INCLUDE COYLE AND PERKINS.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3600 9691 3588 9716 3593 9727 3595 9726
3596 9726 3597 9723 3599 9721 3605 9714
TIME...MOT...LOC 0033Z 219DEG 27KT 3592 9716
$$
WR000
WWUS54 KOUN 020039
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT THU MAY 1 2008
OKC083-020049-
/O.CAN.KOUN.TO.W.0034.000000T0000Z-080502T0100Z/
LOGAN OK-
739 PM CDT THU MAY 1 2008
...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN LOGAN COUNTY...
LAT...LON 3603 9708 3602 9698 3600 9692 3591 9710
3594 9716 3595 9715 3594 9717 3597 9721
3598 9720 3597 9723 3605 9712
TIME...MOT...LOC 0039Z 219DEG 27KT 3595 9712
$$
OKC081-119-020100-
/O.CON.KOUN.TO.W.0034.000000T0000Z-080502T0100Z/
LINCOLN OK-PAYNE OK-
739 PM CDT THU MAY 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
PAYNE AND EXTREME NORTHWESTERN LINCOLN COUNTIES...
AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST
OF PERKINS...MOVING NORTHEAST AT 31 MPH.
* LOCATIONS IN THE WARNING INCLUDE PERKINS.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3603 9708 3602 9698 3600 9692 3591 9710
3594 9716 3595 9715 3594 9717 3597 9721
3598 9720 3597 9723 3605 9712
TIME...MOT...LOC 0039Z 219DEG 27KT 3595 9712
$$
WRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 1, 2:30 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 1, 2:30 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 230 PM CDT THU MAY 1 2008 .DISCUSSION... THE LARGER SCALE PERSPECTIVE FOR TONIGHTS WEATHER HAS NOT CHANGED MUCH FROM EARLIER. THE MOST WESTWARD OF TWO SMALL MID/UPPER LOWS OVER THE CENTRAL ROCKIES IS CURRENTLY PIVOTING THROUGH THE BASE OF A BROADER SCALE TROUGH OVER THE FOUR CORNERS REGION WHICH IS MAINTAINING AN AXIS OF LARGER PRESSURE FALLS OVER THE OKLAHOMA PANHANDLE. AN ASSOCIATED COLD FRONTAL BOUNDARY NEAR A LINE FROM MEDFORD TO SEILING HAS STALLED WHILE THE DRYLINE HAS BECOME SLIGHTLY MORE DISCERNIBLE FROM PERRY...TO EL RENO...AND WAURIKA. A 20Z BALLOON FROM KOUN WILL BE RELEASED SHORTLY. IN THE MEANTIME... SATELLITE AND PROFILER/METARS TRENDS CONTINUE TO INDICATE SHALLOW MOISTURE AND A MODEST CAP. ISOLATED CONVECTION REMAINS UNLIKELY BUT POSSIBLE ANYWHERE NEAR THE DRYLINE THROUGH MID EVENING...BY WHICH TIME THE DRYLINE SHOULD HAVE RETREATED IN RESPONSE TO THE APPROACHING UPPER LOW. MEANWHILE...THE STALLED FRONT OVER NORTHERN OKLAHOMA SHOULD RESUME A SOUTHWARD MOVEMENT TOWARD THE DRYLINE AND INTO A DEEPENING MOIST WARM SECTOR. OUR GREATEST CONCERN FOR SEVERE THUNDERSTORMS IS THIS EVENING AS THE DRYLINE RETREATS TOWARD THE REORGANIZING COLD FRONT OVER NORTHWEST OR NORTH CENTRAL OKLAHOMA...WHICH IS WHEN INSTABILITY WILL HIGHEST...CONVECTIVE INHIBITION LOWEST...AND VERTICAL WIND PROFILES MOST SUPPORTIVE OF SUPERCELLS. AFTER MIDNIGHT...WE STILL ANTICIPATE THAT THE CONVECTIVE MODE WILL GRADUALLY TRANSITION AWAY FROM SUPERCELLS AND MORE TOWARD MULTICELLS...INCLUDING A SQUALL-LINE...ESPECIALLY EAST OF INTERSTATE 35. ASIDE FROM THE ABOVE MENTIONED SEVERE WEATHER CONCERNS...HIGH BASED SHOWERS ARE FORMING NEAR DEEPER PORTIONS OF A BAROCLINIC ZONE NEAR THE KANSAS/COLORADO BORDER. A LOCAL RUN OF THE WRF ARW SHOWS THESE SHOWERS REACHING THE KANSAS/OKLAHOMA BORDER NORTH OF WOODWARD BETWEEN 22 AND 24Z...WITH A SMALL RISK OF SHORT TERM/HIGH WIND POTENTIAL. WILL HAVE TO MONITOR CLOSELY. AFTER TONIGHT...THE GRIDDED FORECAST RESEMBLES THE GFS AND ASSOCIATED MAV MOS...WHICH SHOW A SIGNIFICANT DRY AND COOLER PERIOD BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND...BY WHICH TIME THE GFS...WHICH AGREES WITH THE LARGER SCALE MESSAGE OF THE GFS ENSEMBLE MEAN AND ECMWF...DEVELOPS A SPLIT-FLOW PATTERN AND CONTINUES IT THROUGH MIDWEEK...SUGGESTING A DIFFICULT FORECASTING PERIOD BEGINNING NEXT WEEK...WITH CHANCES OF CONVECTION RETURNING TO THE REGION WITH THE DETAILS HIGHLY UNCERTAIN. .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 52 71 43 65 / 20 10 10 10 HOBART OK 50 75 41 68 / 10 0 10 10 WICHITA FALLS TX 56 80 45 71 / 10 10 10 10 GAGE OK 40 66 36 65 / 10 0 10 10 PONCA CITY OK 53 68 41 67 / 30 10 10 0 DURANT OK 64 76 53 69 / 20 20 10 10 .OUN WATCHES/WARNIN ****ERROR: INCOMPLETE DATA
Hazardous weather outlook, May 1, 11:54 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT THU MAY 1 2008
OKZ004>048-050>052-TXZ083>090-021200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT THU MAY 1 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA.
LOCATION...
MAINLY EAST OF A LINE FROM CHEROKEE...TO WEATHERFORD...AND WAURIKA.
TIMING...
ANYTIME AFTER 4 PM...BUT MOST LIKELY TONIGHT.
IMPACTS...
SUPERCELLS ARE POSSIBLE...WHICH MAY BE ACCOMPANIED BY BASEBALL SIZE
HAIL AND 75 MPH WINDS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS AFTER 4
PM.
DISCUSSION...
A DRYLINE IS EXPECTED TO REACH INTERSTATE 35 LATE THIS AFTERNOON
BEFORE MOVING WESTWARD THIS EVENING TO NEAR WOODWARD...LAWTON...AND
SEYMOUR TEXAS. AFTER 4 PM...LIFT NEAR THE DRYLINE MAY BECOME
SUFFICIENT TO OVERCOME A STRONG CAP AND ALLOW ISOLATED THUNDERSTORMS
TO DEVELOP. IF STORMS DEVELOP...THE PRESENCE OF MODERATE INSTABILITY
AND WIND SHEAR WILL SUPPORT A HIGH LIKELIHOOD OF SEVERE STORMS...
INCLUDING A POSSIBILITY OF SUPERCELLS. THE MOST LIKELY TIME AND
LOCATION FOR SUPERCELLS WILL BE BETWEEN 6 PM AND 10 PM...NEAR THE
DRYLINE NORTH OF INTERSTATE 40.
BY MID TO LATE EVENING...A COLD FRONT WILL STRENGTHEN ACROSS
NORTHWEST OKLAHOMA AND MERGE WITH THE DRYLINE...BEFORE MOVING
THROUGH THE REMAINDER OF THE SLIGHT RISK AREA OVERNIGHT. AS THE
NIGHT PROGRESSES...THE RISK FOR SUPERCELLS IS EXPECTED TO DIMINISH
IN FAVOR OF A SQUALL LINE...PARTICULARLY AFTER MIDNIGHT EAST OF
INTERSTATE 35...AS THE FRONT MOVES THROUGH A PROGRESSIVELY MOIST
ENVIRONMENT. THE MOST LIKELY HAZARDS TO ACCOMPANY A SQUALL LINE
INCLUDE 65 MPH WINDS...QUARTER SIZE HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE BEHAVIOR IS LIKELY THIS AFTERNOON WEST OF A LINE
FROM CHEROKEE...TO LAWTON...AND WICHITA FALLS TEXAS...DUE TO STRONG
SOUTHWEST WINDS...LOW HUMIDITY VALUES...AND VERY WARM TEMPERATURES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN PLAINS EACH DAY
FROM MONDAY THROUGH WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE...
ESPECIALLY TUESDAY AND WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM FRIDAY.
JAMESIn the hours before
Local storm report, May 1, 7:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL OKLAHOMA CITY 35.47N 97.51W
05/01/2008 E1.75 INCH OKLAHOMA OK NWS EMPLOYEE
29TH AND AIR DEPOT
&&
JPIKELocal storm report, May 1, 7:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL MIDWEST CITY 35.46N 97.37W
05/01/2008 E1.75 INCH OKLAHOMA OK NWS EMPLOYEE
I-240 AND SOONER RD
&&
JPIKELocal storm report, May 1, 7:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL MIDWEST CITY 35.46N 97.39W
05/01/2008 E2.50 INCH OKLAHOMA OK AMATEUR RADIO
JUST SOUTH OF MIDWEST CITY HOSPITAL...APPROXIMATELY 15TH
AND MIDWEST BOULEVARD.
&&
LAMERSLocal storm report, May 1, 7:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL MOORE 35.34N 97.49W
05/01/2008 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
&&
LAMERSLocal storm report, May 1, 7:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
725 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 2 W ARCADIA 35.67N 97.36W
05/01/2008 E0.75 INCH OKLAHOMA OK PUBLIC
&&
LAMERSLocal storm report, May 1, 7:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL MIDWEST CITY 35.46N 97.39W
05/01/2008 E3.50 INCH OKLAHOMA OK PUBLIC
AT DOUGLAS AND 10TH IN MIDWEST CITY.
&&
LAMERSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:02 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 43 min |
| May 1, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 34 min |
| May 1, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 24 min |
| May 1, 7:24 PM CDT | Tornado Warning | OUN | Noble, Payne | 21 min |
| May 1, 7:28 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 47 min |
| May 1, 7:43 PM CDT | Tornado Warning | OUN | Noble, Payne | 17 min |
| May 1, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 11 min |
| May 1, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 44 min |
| May 1, 8:36 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 39 min |
| May 1, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 16 min |
| May 1, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 20 min |
| May 1, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 37 min |
| May 1, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 35 min |
| May 1, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 27 min |
| May 1, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 48 min |
| May 2, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 28 min |
| May 2, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 40 min |
| May 2, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma and 1 more | 34 min |
| May 2, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 47 min |
| May 2, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 38 min |
| May 2, 1:00 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 30 min |
| May 2, 1:04 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 26 min |
| May 2, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Stephens | 49 min |
| May 2, 1:31 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 44 min |
| May 2, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 2, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 45 min |
| May 2, 10:04 AM CDT | Red Flag Warning | OUN | Ellis, Harper, Woods, Woodward | 9 hr |
| May 2, 4:49 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 13 more | 8 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.